# SDR USAA2011072800016

- Difficulty date: July 25, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 32,294 hours, 18,447 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - WATER SATURATION IN HONEYCOMB ON LEFT ELEVATOR UPPER SURFACE APPROX 9 FEET 7 INCHES FROM INBOARD END NEAR TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A319 SRM 55-21-11.
